Journal of Symbolic Logic

Rings Which Admit Elimination of Quantifiers

Chantal Berline

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

The aim of this paper is to provide an addendum to a paper by Rose with the same title which has appeared in an earlier issue of this Journal [2]. Our new result is: Theorem. A ring of characteristic zero which admits elimination of quantifiers in the language $\{0, 1, +, \cdot\}$ is an algebraically closed field.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 1 (1981), 56-58.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740718

Mathematical Reviews number (MathSciNet)
MR604878

Zentralblatt MATH identifier
0462.03007

JSTOR
links.jstor.org

Citation

Berline, Chantal. Rings Which Admit Elimination of Quantifiers. J. Symbolic Logic 46 (1981), no. 1, 56--58. https://projecteuclid.org/euclid.jsl/1183740718


Export citation